PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Common fixed point theorems in complete fuzzy metric spaces

Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, common fixed point theorems for fuzzy maps in fuzzy metric spaces are proved. These theorems are fuzzy version of some known results in ordinary metric spaces.
Wydawca
Rocznik
Strony
433--440
Opis fizyczny
Bibliogr. 12 poz.
Twórcy
autor
autor
Bibliografia
  • [1] M. S. El Naschie, On the uncertainty of Cantorian geometry and two-slit experiment, Chaos, Solitons and Fractals 9 (1998), 517-29.
  • [2] M. S. El Naschie, A review of E-infinity theory and the mass spectrum of high energy particle physics, Chaos, Solitons and Fractals 19 (2004), 209-36.
  • [3] M. S. El Naschie, On a fuzzy Kahler-like manifold which is consistent with two-slit experiment, Int. J. Nonlinear Sci. Numer. Simulation 6 (2005), 95-8.
  • [4] M. S. El Naschie, The idealized guantum two-slit gedanken experiment revisited - Criticism and reinterpretation, Chaos, Solitons and Fractals 27 (2006), 9-13.
  • [5] A. George and P. Veeramani, On some result in fuzzy raetric space, Fuzzy Sets Systems 64 (1994), 395-9.
  • [6] V. Gregori and A. Sapena, On fixed-point theorem in fuzzy metric spaces, Fuzzy Sets and Systems 125 (2002), 245-52.
  • [7] G. Jungck and B. E. Rhoades, Fixed points for set valued functions without continuity, Indian J. Pure Appl. Math. 29 (1998), 227-238.
  • [8] I. Kramosil and J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica 11 (1975), 326-34.
  • [9] D. Mihet, A Banach contraction theorem in fuzzy metric spaces, Fuzzy Sets and Systems 144 (2004), 431-9.
  • [10] J. Rodriguez López and S. Ramaguera, The Hausdorff fuzzy metric on compact sets, Fuzzy Sets and Systems 147 (2004), 273-83.
  • [11] B. Schweizer, H. Sherwood and R. M. Tardiff, Contractions on PM-space examples and counterexamples, Stochastica l (1988), 5-17.
  • [12] L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338-53.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-article-PWA3-0048-0018
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.